PARALMAX 500 CAPS

PARALMAX 500 CAPS

202104-0201 • 7938 Views • Bottle of 200 hard capsules
COMPOSITION

Each capsule contains:

Active ingredient:

Paracetamol 500 mg
Excipients: Pregelatinized starch, magnesi stearat, silicon dioxyd

 

Symptomatic treatment of mild to moderate pain and fever.

Hotline: 1900 1910

POSOLOGY AND METHOD OF ADMINISTRATION

Administration

- Oral route, regardless of the meal.

- Do not take paracetamol to adults and children for self-treatment of high fever (above 39,5oC), fever lasting more than 3 days, or recurrent fever, unless directed by a physician, as that type of fever may be a sign of a serious illness that requires prompt diagnosis by a physician.

Dosage

- Adults and children over 16 years: One to two capsules every 4 to 6 hours as necessary to maximum dose of 8 tablets in 24 hours

- Children 12-16 years: One tablet, every 4-6 hours when necessary to a maximum of 4 doses in 24 hours

- Children under 12 years: Not recommended

Patients with renal failure

Creatinine clearance

Dose

10 – 50 ml/min

500 mg every 6 hours

< 10 ml/min

500 mg every 8 hours

 

- PatIn patients with impaired hepatic function should take with caution, the dose must be reduced or the prolonged dosing must be avoid.

CONTRAINDICATIONS

- Hypersensitivity to paracetamol or to any of the excipients.

- Severe hepatic impairment.

PRECAUTION

- Overdose of paracetamol is the main cause of acute liver failure. Using multiple paracetamol-containing products at the same time can lead to harmful consequences (such as overdose).

- Occasionally, there are skin reactions including maculopapular pruritus and hives; Other hypersensitivity reactions including laryngeal edema, angioedema, and anaphylactoid reactions may occur rarely. Thrombocytopenia, leukopenia, and pancytopenia have occurred with the use of p-aminophenol derivatives, particularly with prolonged use of high doses. Neutropenia and thrombocytopenic purpura have occurred with paracetamol. Agranulocytosis is rare in patients taking paracetamol.

- Paracetamol should be used with caution in people with liver failure, renal failure, alcoholism, chronic malnutrition, or dehydration.

- Paracetamol must be used with caution in patients with anemia, as cyanosis might not be clinically evident in a patient with anemia, despite dangerously high concentrations of methemoglobin in the blood

- Alcohol increases the hepatotoxicity of paracetamol, patient should not drink alcohol while using paracetamol.

- Patients should be advised that paracetamol may cause severe skin reactions such as Steven-Johnson syndrome (SIS), toxic epidermal necrolysis (TEN) or Lyell’s syndrome, acute generalized exanthematous pustulosis (AGEP).

SHELF LIFE

36 months from the manufacturing date. Do not use this product after the expiry date.

 

 

Box of 10 blisters x 10 hard capsules.

Bottle of 200 hard capsules

Bottle of 500 hard capsules

 

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
Bostaflam
Box of 01 blister x 10 sugar-coated tablets.
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.